Unusual Presentation of Transient Encephalopathy from Angiographic Contrast, After Neurointerventional Procedure.
2 ; 1 ; in Month : May (2020) Article No : snnsj-v2-1004
Matías Negrotto, Alfredo Casasco, Leopoldo Guimar
Neurotoxicity from contrast media used in angiography is a rare complication from these procedures caused by disruption of the blood–brain-barrier (BBB), most of the time presenting as cortical blindness. The infrequency with which it is encountered makes it a diagnostic challenge. We present the case of a 64-year-old male who developed right hemianopsia, prosopagnosia and hallucinations after embolization of a cervical spinal dural arteriovenous fistula. The neurological deficits which appeared after the procedure, regressed completely after 48 hours. This rare entity should be kept in mind but diagnosed only when all other causes have been ruled out.
Full Text Attachment
Views : 5 Downloads : 0